Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 237, NWS Atlanta, GA

July 7, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2022, 1:25 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2022, 1:25 PM EDT (17:25 UTC)
Expired
Jul 7, 2022, 2:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

924 
WUUS52 KFFC 071725
SVRFFC
GAC107-167-175-283-071815-
/O.NEW.KFFC.SV.W.0237.220707T1725Z-220707T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
125 PM EDT Thu Jul 7 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Laurens County in central Georgia...
  West central Emanuel County in east central Georgia...
  Treutlen County in east central Georgia...
  South central Johnson County in east central Georgia...

* Until 215 PM EDT.

* At 125 PM EDT, a severe thunderstorm was located near Minter, or 
  10 miles east of Dublin, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Soperton, Adrian, Lothair, Orland, Rockledge, Orianna, Blackville,
  Norristown, Gillis Springs, Scott and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3246 8279 3258 8274 3260 8258 3247 8246
      3234 8256 3233 8269
TIME...MOT...LOC 1725Z 292DEG 10KT 3250 8273 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
883 
WWUS52 KFFC 071746
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Thu Jul 7 2022

GAC107-167-175-071755-
/O.CAN.KFFC.SV.W.0237.000000T0000Z-220707T1815Z/
Laurens GA-Emanuel GA-Johnson GA-
146 PM EDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAURENS...WEST
CENTRAL EMANUEL AND SOUTH CENTRAL JOHNSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened or 
moved out of the warned area.  Therefore, the warning has been 
cancelled.

LAT...LON 3247 8246 3234 8256 3233 8269 3237 8272
      3239 8272 3241 8270 3243 8270 3245 8269
      3246 8266 3249 8264 3250 8265 3251 8265
      3250 8262 3251 8256 3250 8253 3250 8250
TIME...MOT...LOC 1745Z 309DEG 13KT 3243 8266 

$$

GAC283-071815-
/O.CON.KFFC.SV.W.0237.000000T0000Z-220707T1815Z/
Treutlen GA-
146 PM EDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR TREUTLEN COUNTY...

At 145 PM EDT, a severe thunderstorm was located near Orland, or 
near Soperton, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Soperton, Orland, Orianna, Blackville, Lothair and Gillis Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3247 8246 3234 8256 3233 8269 3237 8272
      3239 8272 3241 8270 3243 8270 3245 8269
      3246 8266 3249 8264 3250 8265 3251 8265
      3250 8262 3251 8256 3250 8253 3250 8250
TIME...MOT...LOC 1745Z 309DEG 13KT 3243 8266 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
943 
WWUS52 KFFC 071801
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
201 PM EDT Thu Jul 7 2022

GAC283-071815-
/O.CON.KFFC.SV.W.0237.000000T0000Z-220707T1815Z/
Treutlen GA-
201 PM EDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHWESTERN TREUTLEN COUNTY...

At 201 PM EDT, a severe thunderstorm was located near Soperton, 
moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Soperton and Lothair. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3234 8256 3233 8269 3237 8272 3239 8272
      3242 8264 3242 8250
TIME...MOT...LOC 1801Z 310DEG 15KT 3236 8259 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
497 
WWUS52 KFFC 071806
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
206 PM EDT Thu Jul 7 2022

GAC283-071816-
/O.EXP.KFFC.SV.W.0237.000000T0000Z-220707T1815Z/
Treutlen GA-
206 PM EDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TREUTLEN COUNTY
WILL EXPIRE AT 215 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3234 8256 3233 8269 3237 8272 3239 8272
      3242 8264 3242 8250
TIME...MOT...LOC 1806Z 292DEG 10KT 3236 8258 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:03 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 7, 11:03 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1103 AM EDT Thu Jul 7 2022

...Mid-Morning Update...

.UPDATE...

Given trends last night with showers and thunderstorms persisting
well into the overnight hours, have made some tweaks to PoPs to
better reflect chances for lingering convection in an unstable,
very tropical airmass. PWATs on the 12Z sounding were (once
again) around 2.15", close to or exceeding climatological
maximums. SBCAPE of 2500-3000 J/kg is already present areawide, so
when combined with a very moist lower-column, chances remain for
large amounts of mass displacement in explosive initial upward
pulses. A more expansive Slight Risk is in effect across north and
central Georgia today along and north of a line from Rome to
Atlanta and southeastward to the CWA border, highlighting the risk
for damaging winds in the strongest storms that form.

96

.PREV DISCUSSION... /Issued 708 AM EDT Thu Jul 7 2022/

..Updated for 12Z Aviation Discussion...

.PREV DISCUSSION... /Issued 508 AM EDT Thu Jul 7 2022/

.Morning Area Forecast Discussion...

SHORT TERM /Today through Friday/...

Another day, another Heat Advisory, another Slight Risk for Severe
Thunderstorms across our northern forecast area, another hot and
muggy day with scattered afternoon showers and thunderstorms.

A stout, stagnant, mid-level ridge remains in place across the
forecast area, but the center of the high pressure circulation will
retrograde further west over the near term which will place the
forecast area in deep, albeit weak, northwest flow. The flattened
out jet stream to the north that we've grown accustomed to will
finally begin to bend through the mid-levels which have allowed some
perturbations to make their way through the main flow. As the
forecast area increasingly sets up in a northwest flow regime, some
of those weak perturbations will begin moving through the forecast
area, setting up triggering mechanism for clusters of showers and
storms to initiate off of (as we've seen through most of the night
so far) and meander towards the southeast along produced outflow
boundaries.

Once again, convection is progged in several CAMs to initialize
later than usual today, allowing temperatures to climb into the mid
to upper 90s with steady dewpoints in the mid 70s. this combination
will produce patchy heat index values over 105 throughout the
forecast area outside the higher elevations, which has prompted a
Heat Advisory through 7 pm. With that said, storms are expected to
initialize earlier than yesterday and have a further areal extent by
mid-afternoon which could bring relief to some areas early, but this
is far from certain as the boundary layer will be extremely hot and
moist (last night's sounding showed a PWAT of 2.18, 0.02 inches from
the daily record per SPC Sounding Climatology), and the slightest
gravity wave could spark convection earlier than expected. Or just
continue it as thunderstorms have yet to cease within the forecast
area at the time of this writing. Additionally, lapse rates should
once again be decent through 3km+, just past the LCL/LFC with the
combination of heat and moisture creating MLCAPE values between 2000-
3000 J/kg by early afternoon. This combination could produce strong
updrafts within any thunderstorms that develop, lofting deep
moisture high within the atmosphere and creating heavy water-loaded
downdrafts and spotty damaging wind gusts. These gusts may be aided
by cold pool mergers within clusters of storms forming on shared
waves/boundaries. the threat for this remains highest across the
northern tier of counties within the forecast area, prompting the
Slight Risk within the Severe Weather Outlook today.

Thiem

LONG TERM /Friday Night through Wednesday/...

Friday evening will likely see ongoing convection across the area
that once again will continue will into the evening and overnight
hours. Northwest flow aloft will bring with it multiple
perturbations that may aid in some broad lift and at the very least
some shear will be in place to allow for some measure of
organization of outflows/cold pools given likely coverage of
convection. Severe parameters aren't through the roof per CAMs, but
the above potential for some organization will allow for a severe
threat to continue well past sunset, alongside potential for flash
flooding for any slower moving storms, especially in urban areas.

Going forward, strong PV anomaly rotates around the base of Canadian
trough with attendant surface cyclone driving cold front into
eastern CONUS Friday into Saturday. High pressure/drier airmass
associated with front will get a bit of an extra kick to the
east/south as anticyclonic wave break on the anticyclonic shear side
of the jet pushes into the Great Plains, all of which should aide in
pushing the front into and possibly through the CWA Saturday into
Sunday. Tropical airmass will likely still be in place for most of
Saturday, leading to another day of diurnal convection and the
possibility of more heat products being needed across all but the
mountainous counties. Global models are in pretty good alignment
with both timing and location of the front as it pushes through
Saturday night, stalling it near south Georgia Sunday morning.
Front will be the focus of some overnight storms and rain given
tropical airmass, and as it stalls we could see some isentropic
overrunning that allows for some elevated rain or even convection
across the CWA on Sunday, though less certain on the details of
how this may play out.

Relatively drier and even cooler airmass will be in place behind the
front bringing some much needed relief for a few days from the
oppressive tropical airmass that has been in place. Still, it's
summer in the south, and it won't take long for enough heating to
occur to allow for some diurnal chances Monday and Tuesday. Some
divergence in the models begin to take place after this, though
Wednesday looks like another diurnal day of convection across the
global guidance. Details of a western ridge and eastern trough
will need to be worked out to determine how the rest of the week
will play out.

Lusk

AVIATION...
12Z Update...
Summertime diurnal pattern continues in deep moist environment.
VFR expected to dominate most of TAF period, with patchy MVFR CIGS
between 14-16Z and CIGs rise to 4000-6000ft by the afternoon with
SCT SHRA/TSRA from approx 16Z-04Z, a wide window but with
conditions so hot and moist, not much forcing will be needed for
initiation. Winds remaining generally under 10kts and out of the
SW to NW. Morning MVFR/IFR CIGs/VSBYs possible anywhere heavy
rains fall the day prior, but not expected to be widespread
concerns.

//ATL Confidence...12Z Update...
Medium on TSRA timing windows.
High on all other elements, though SCT/patchy restrictions may
exist occasionally.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  95  75  94 /  40  60  40  70
Atlanta         75  93  76  92 /  40  60  40  80
Blairsville     69  90  69  87 /  30  60  40  80
Cartersville    73  94  74  93 /  40  60  40  80
Columbus        78  94  76  94 /  30  60  30  70
Gainesville     74  93  75  91 /  40  60  40  80
Macon           76  95  75  96 /  30  60  40  70
Rome            74  96  75  93 /  40  60  40  80
Peachtree City  74  93  73  93 /  30  60  40  70
Vidalia         77  94  76  95 /  30  60  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Murray...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton...
Warren...Washington...Webster...Wheeler...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...Thiem
LONG TERM....Lusk
AVIATION...Thiem
Hazardous weather outlook, Jul 7, 10:49 AM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1049 AM EDT Thu Jul 7 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1049 AM EDT Thu Jul 7 2022

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible today into tonight
across north and central Georgia. Some strong to isolated severe
storms are possible with the primary hazards of damaging wind
gusts, locally heavy rainfall that could lead to flash flooding
and frequent lightning.

A heat advisory is in effect for all but the mountainous areas of
north and central Georgia. Heat indices between 105 and 109 will
be possible. Please use caution when exercising or working
outdoors and take frequent breaks.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Additional Heat Advisories could be warranted across portions of
the area Friday and Saturday.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 7, 12:43 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 PM EDT THU JUL 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND DMG     1 SSW PARKS MILL        33.49N  83.30W
07/06/2022                   MORGAN             GA   EMERGENCY MNGR

            TREE DOWN ALONG REIDS FERRY ROAD.

&&

EVENT NUMBER FFC2200777

NLIST
Local storm report, Jul 7, 12:45 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT THU JUL 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     3 WNW HARMONY           33.47N  83.40W
07/06/2022                   MORGAN             GA   EMERGENCY MNGR

            ONE TREE DOWN AT COCHRAN ROAD AND BETHANY CHURCH ROAD.

&&

EVENT NUMBER FFC2200778

NLIST
Local storm report, Jul 7, 12:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT THU JUL 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     4 NNW HARMONY           33.51N  83.39W
07/06/2022                   MORGAN             GA   EMERGENCY MNGR

            ONE TREE DOWN AT ENTERPRISE AND SEVEN ISLANDS ROAD.

&&

EVENT NUMBER FFC2200779

NLIST
Special weather statement, Jul 7, 12:58 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 PM EDT Thu Jul 7 2022

GAZ072-082-083-071730-
Bibb GA-Jones GA-Twiggs GA-
1258 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of central Bibb,
northwestern Twiggs and southeastern Jones Counties through 130 PM
EDT...

At 1257 PM EDT, a strong thunderstorm was centered near the north
side of Macon, moving southeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Payne, Payne City, Cross Keys, Wesleyan, Dry Branch, Postell,
Arkwright, Mountain Springs, Griswoldville, Franklinton and Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3291 8377 3302 8359 3291 8344 3278 8350
      3277 8372
TIME...MOT...LOC 1657Z 325DEG 4KT 3291 8366

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 7, 1:05 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
105 PM EDT Thu Jul 7 2022

GAZ097-071730-
Laurens GA-
105 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of northeastern Laurens
County through 130 PM EDT...

At 105 PM EDT, a strong thunderstorm was centered near Dublin. This
storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, East Dublin, Brewton and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3240 8274 3242 8293 3255 8298 3263 8283
      3255 8267 3254 8267
TIME...MOT...LOC 1705Z 325DEG 4KT 3253 8286

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Jul 6, 8:25 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jul 6, 8:51 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 6, 9:32 PM EDTSpecial Weather StatementFFCJackson28 min
Jul 6, 9:47 PM EDTSpecial Weather StatementFFCWalton28 min
Jul 6, 9:50 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 6, 9:59 PM EDTSpecial Weather StatementFFCBanks31 min
Jul 6, 10:05 PM EDTSevere Thunderstorm WarningFFCMadison25 min
Jul 6, 10:10 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 6, 10:24 PM EDTSpecial Weather StatementFFCMorgan36 min
Jul 6, 10:31 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe29 min
Jul 6, 10:40 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton35 min
Jul 6, 10:48 PM EDTSpecial Weather StatementFFCJackson27 min
Jul 6, 11:01 PM EDTSpecial Weather StatementFFCWalton29 min
Jul 6, 11:04 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jul 6, 11:13 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee32 min
Jul 6, 11:24 PM EDTSpecial Weather StatementFFCBarrow36 min
Jul 6, 11:28 PM EDTSpecial Weather StatementFFCGreene, Morgan, Walton32 min
Jul 6, 11:51 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro24 min
Jul 6, 11:53 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jul 7, 12:19 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jasper, Morgan and 4 more41 min
Jul 7, 12:31 AM EDTSpecial Weather StatementFFCDeKalb29 min
Jul 7, 2:43 AM EDTSpecial Weather StatementFFCPickens32 min
Jul 7, 3:35 AM EDTSpecial Weather StatementFFCBarrow25 min
Jul 7, 4:03 AM EDTRiver Flood WarningFFCBarrow, Gwinnett96 min
Jul 7, 4:39 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more14 hr
Jul 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Jul 7, 1:05 PM EDTSpecial Weather StatementFFCLaurens25 min
Jul 7, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 7, 2:16 PM EDTSpecial Weather StatementFFCDade44 min
Jul 7, 2:18 PM EDTSpecial Weather StatementFFCChattooga27 min
Jul 7, 2:36 PM EDTSevere Thunderstorm WarningFFCDade, Walker24 min
Jul 7, 2:45 PM EDTSpecial Weather StatementFFCChattooga30 min
Jul 7, 3:02 PM EDTSpecial Weather StatementFFCCatoosa, Dade43 min
Jul 7, 3:09 PM EDTSpecial Weather StatementFFCGordon36 min
Jul 7, 3:12 PM EDTSpecial Weather StatementFFCFloyd33 min
Jul 7, 3:17 PM EDTSpecial Weather StatementFFCChattooga28 min
Jul 7, 3:20 PM EDTSpecial Weather StatementFFCMontgomery25 min
Jul 7, 3:34 PM EDTSpecial Weather StatementFFCHall26 min
Jul 7, 3:46 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 7, 3:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 7, 4:00 PM EDTSpecial Weather StatementFFCBanks, Hall30 min
Jul 7, 4:17 PM EDTSpecial Weather StatementFFCBartow28 min
Jul 7, 4:30 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 7, 4:41 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 7, 5:02 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oglethorpe28 min
Jul 7, 5:04 PM EDTSpecial Weather StatementFFCForsyth26 min
Jul 7, 5:17 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall28 min
Jul 7, 5:29 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes46 min
Jul 7, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 7, 5:47 PM EDTSpecial Weather StatementFFCPaulding28 min
Jul 7, 6:07 PM EDTSpecial Weather StatementFFCJefferson23 min
Jul 7, 6:14 PM EDTSpecial Weather StatementFFCDouglas46 min
Jul 7, 6:22 PM EDTSpecial Weather StatementFFCButts38 min
Jul 7, 6:25 PM EDTSpecial Weather StatementFFCMorgan35 min
Jul 7, 6:30 PM EDTSpecial Weather StatementFFCJefferson45 min
Jul 7, 7:15 PM EDTSpecial Weather StatementFFCButts, Henry, Newton45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.